# SDR SIMA200908502

- Difficulty date: March 24, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 23,877 hours, 23,063 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Melted
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 9800 CREW REPORTED ON CRUISE A SLIGHT BURNING SMELL IN COCKPIT.  SMELL WAS NOT NOTICED IN CABIN.  CREW SELECTED A COOLER TEMP ON LEFT PACK SMELL DISSIPATED.  SELECTED WARMER ON LEFT PACK SMELL RETURNED.  TURNED LEFT PACK OFF SMELL WENT AWAY.  KEPT PACK OFF.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED AND FOUND NR 1 PACK DUCT MELTED.  REMOVED AND REPLACED  DUCT, OPERATIONAL CHECK GOOD.  AIRCRAFT  RETURNED TO SERVICE.
